Doomcon @ Pan-Pacific Hotel,

Sessions | Timetable | Tags | People

Presentation

Matches Events:
Race-cars, werewolves and copyright: Making transformative art - Friday 09:30 until Friday 10:30 (60 Minutes)
The Great Steampunk Affaire! - Friday 11:00 until Friday 11:30 (30 Minutes)
Lightsabers and Light Twirling - A Demonstration - Friday 11:00 until Friday 11:30 (30 Minutes)
Dr Who's Lost Stories - Monday 11:00 until Monday 12:00 (60 Minutes)
Oh Doctor, My Doctor - Monday 14:00 until Monday 15:00 (60 Minutes)